# SDR 9503353202

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 2380302509
- Condition: Delaminated
- Location: Nr 1/2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE NR 1 AND NR 2 ENGINE FAN COWLS RIGHT SIDE WITH 22 INCH BY 28 INCH AND 20 INCH BY 28 INCH AREA OF DELAMINATION RESPECTIVELY.  REPAIRS ACCOMPLISHED PER NWA EA 32-96350 AND EA 32-96349.
